... I know I?
Vyvanse - Does anybody know why this is happening? Thanks all for your advice and recomendation. and
- 13 Jun 2012 by Anonymous
- 14 June 2012
Added 13 Jun 2012:
computer must of froze, anyway. I need advice before I see my doctor. The vyvanse was working at 60 mg. I wanted to increase because once a week or so I started getting that aniety around people and I wanted more patience to read longer. when I wen to 70 mg. its made me OCD. my mom, friends, everybody has said this and said I should go back down, they said I talk a lot to being annoying and I repeat myself a lot. even my grammar has gotten bad because I use to spend hours on a email, now I just type and send.
so is the 70 mg to much? I sleep more so I feel tired now comared to 60 mg, I feel more confussed but last week I had great focus, just no energy to do anything.
since I have been on 70 mg for 3 weeks, will 60mg even do anything because maybe, my body got adjusted to this dose? I thanks you all for putting up with me and answering my questions. I like to know things thourghly so when I speak to my doctor. I know exactly my concers and questions if she choses to keep me at dose, back on dose or change medication all together. If i can go back to 6o mg, and it work the way it did. i can be happy with that, because it did wor I just pushed an dpushed thinking I could do more and do better and accomplish all my goals if I can get the focus I want. now I'm all messed up. and affraid of 50 mg not working because of being on this dose for 3 weeks or being taken off this med that has helped me tremendously and I was to picky in wanting more effects that was helping.
Hey DOMO79, It's a little strange to me that you're having the problems on the 70 mg. I slowly went up to 70 mg and that't what I'm on now and didn't have that effect at all. For me, it got better from 60 mg to 70 mg. But I want to stress that everybody is different. And these are like any other drugs. They take time to get used to. I don't know that I would tell you to go back down to 60mg. I would definately talk to my doctor and make that decision together. But I know this whole experience has been a little confusing and frusturating for you and you want it resolved. I hope you find the right answers and feel better soon. Keep your head up, and don't think you're bugging anyone. Thats's what we're here for. To support each other. Best wishes. Ruthie
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 May 2011 • 2 answers
Posted 31 May 2012 • 1 answer
Posted 17 Mar 2013 • 1 answer
Posted 4 Feb 2016 • 1 answer
Posted 2 Feb 2017 • 1 answer